# SDR 56724

- Difficulty date: December 19, 2002
- Submitted: December 19, 2002
- Operation: General aviation
- Aircraft: N200AB
- Make and model: Gulstm G1159
- Aircraft serial: 71
- Engine: Rroyce SPEY50614
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ASC426
- Condition: Mismanufactured
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AND NDT INSPECTION IT WAS BROUGHT TO OUR ATTENTION THAT THERE APPEARED TO BE MORE THAN NORMAL SPACING BETWEEN THE WING CLOTHESPIN FITTING AND THE DOUBLER PLATE THAT WERE MODIFIED IAW ASC.   UPON INSPECTION WE DETERMINED THAT THERE WAS A GAP BETWEEN THE PARTS THAT SHOULD NOT BE THERE. WE HAVE CONTACTED THE MANUFACTURER AND HAVE RECEIVED AN ENGINEERING ORDER ADVISING THAT THE INSTALLATION OF THE ASC 426 WAS IN FACT, NOT DONE CORRECTLY. WE ARE IN THE PROCESS OF DISASSEMBLING THE AREA IAW THE MANUFACTURERS INSTRUCTIONS FOR THE PURPOSE OF  REQUESTED NDT TESTING AND INSPECTION AND INTEND TO CORRECT THE DEFECTS AS ADVISED BY THE AIRCRAFT MANUFACTURER.
